MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA VACUUM ASSISTED BIOPSY SYS; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA VACUUM ASSISTED BIOPSY SYS; BIOPSY INSTRUMENT
Model Number VB10118
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction events.A review of the events indicated that model vb10118 biopsy instrument allegedly moved unexpectedly.These reports were received from various sources.Of the one events involved patients with no reported patient injury.The patients age and weight not provided.Of the reported patients was female.

Brand Name
VACORA VACUUM ASSISTED BIOPSY SYS
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8489069
Report Number2020394-2019-00242
Device Sequence Number19502073
Product Code KNW
UDI-Device Identifier00801741079313
UDI-Public(01)00801741079313
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberVB10118
Device Catalogue NumberVB10118
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1